# SDR CA030108016

- Difficulty date: October 10, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Deice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN SELECTING AIRFRAME DEICING IN ICING CONDITIONS, TWO BOOTS ON LT WING DID NOT INFLATE, AND SUBSEQUENTLY 'DEICE PRESS' CAUTION CAME ON.  SEVERAL REMARKS FOR THE OUTER LT BOOTS WERE WRITTEN DURING THE PERIOD 10OCT2002-14-OCT2002. THE OUTERMOST LT DDV WAS CONSEQUENTLY REPLACED ON 14OCT2002. AFTER REPLACEMENT, PROPER FUNCTION OF THE OUTER LT BOOTS WERE NOTED.
